# SDR DALA2015071704450

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 32,454 hours, 21,878 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP CREW REPORTED A TEAR ON THE L/E OF THE FWD CARGO DOOR. DAMAGE IS 2", TEAR 20"  FROM LOWER THRESHOLD RT SIDE.  REPAIRED IAW SRM 53-20-15, REPAIR 11.  REQUIRED INSPECTION COMPLETED.
